Library Header Image
LSE Research Online LSE Library Services

On the uniqueness of classical solutions of Cauchy problems

Bayraktar, Erhan and Xing, Hao (2010) On the uniqueness of classical solutions of Cauchy problems. Proceedings of the American Mathematical Society, 138 (06). pp. 2061-2064. ISSN 0002-9939

Full text not available from this repository.
Identification Number: 10.1090/S0002-9939-10-10306-2


Given that the terminal condition is of at most linear growth, it is well known that a Cauchy problem admits a unique classical solution when the coefficient multiplying the second derivative is also a function of at most linear growth. In this paper, we give a condition on the volatility that is necessary and sufficient for a Cauchy problem to admit a unique solution.

Item Type: Article
Additional Information: © 2010 American Mathematical Society
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 28 Jan 2011 15:52
Last Modified: 20 Jun 2021 01:46

Actions (login required)

View Item View Item